Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 109-124

Mixed-type duality for multiobjective fractional variational control problems

Department of Statistics, South Gujarat University, Surat 395007, India

Received 20 July 2003; Revised 2 August 2003

Copyright © 2005 Raman Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • I. M. Stancu-Minasian, “A sixth bibliography of fractional programming,” Optimization, vol. 55, no. 4, pp. 405–428, 2006. View at Publisher · View at Google Scholar
  • Khadija Khazafi, Norma Rueda, and Per Enflo, “Sufficiency and duality for multiobjective control problems under generalized (B, ρ)-type I functions,” Journal of Global Optimization, vol. 46, no. 1, pp. 111–132, 2009. View at Publisher · View at Google Scholar
  • Nuran Güzel, “A Proposal to the Solution of Multiobjective Linear Fractional Programming Problem,” Abstract and Applied Analysis, vol. 2013, pp. 1–4, 2013. View at Publisher · View at Google Scholar